# SDR MYW2004F00003

- Difficulty date: May 21, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N727NK
- Make and model: Boeing 727212
- Aircraft serial: 21945
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Condition: Weak
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT TRANSIT FOUND WHITE EMERGENCY DOOR LIGHTS AT L-2 AFT DOOR VERY WEAK.  REMOVED AND REPLACED POWER SUPPLY BATTERY CHARGER ASSY.  OPS CHECK OK IAW MM 33-50-02.  (SDR040010)
